Georgia, 2007Heavy Rain in Georgia, August 25, 2007
August 25, 2007 · NWS JAX · 1 event in 1 county or zone
A light steering flow and unstable airmass fueled scattered severe storms across the forecast area along the sea breeze fronts and outflow boundaries. Lingering energy from a decaying MCV system across central Florida enhanced convection.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A light steering flow and unstable airmass fueled scattered severe storms across the forecast area along the sea breeze fronts and outflow boundaries. Lingering energy from a decaying MCV system across central Florida enhanced convection.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 25, 8:20 AM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Aug 25, 8:20 AM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
920 AM EDT SAT AUG 25 2007
.UPDATE...12Z JAX SOUNDING CAME IN QUITE UNSTABLE...3500 J/KG
CAPE AT 12Z USING 950-970MB SATURATED PARCEL. WEAK LIFT OF MOIST AIR
LEADING TO INCREASING LOW/MID CLOUDINESS AS SHOWN ON SATLT
IMAGERY...WITH INCREASING SHOWERS/TSRA JAX NWD. VERY WEAK SHEAR
BUT WILL MONITOR CLOSELY FOR ANY STRONG OUTFLOW...LIKELY TO
BE SOMEWHAT LIMITED IN MOIST ENVIRONMENT PER SOUNDING.
CONDITIONS APPEAR QUITE FAVORABLE FOR BRIEF WATERSPOUTS FROM
DEVELOPING TSRA ALONG COAST AND JUST OFFSHORE GIVEN CONSIDERABLE
INSTABILITY AND WEAK FLOW ABOVE GROUND...ISSUED MARINE WEATHER
STATEMENT ON THIS POTENTIAL.
STILL ANTICIPATE SCATTERED TO NUMEROUS SHRA/TSRA DEVELOPING WITH
HEATING...FOCUSING FURTHER INLAND DURING THE AFTN. NO SIG CHANGES TO
CURRENT FORECAST ATTM.
&&
.AVIATION...ANTICIPATING VFR EXCEPT IN VICINITY OF TSRA...AND FOR
JAX/CRG/SSI AREA THROUGH LATE MORNING WITH SOME BKN015-025.
&&
.MARINE...NO CHGS PLANNED IN UPDATE.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
WOLF
Hazardous weather outlook, Aug 25, 4:02 AM EST, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 AM EDT SAT AUG 25 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-260915-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
502 AM EDT SAT AUG 25 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY...
LONG PERIOD SWELLS WILL CONTINUE A MODERATE RISK OF RIP CURRENTS AT
AREA BEACHES. REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS.
INCREASED SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TODAY WITH
NUMEROUS STORMS DEVELOPING BY AFTERNOON ACROSS SOUTHERN SECTIONS
OF THE FORECAST AREA AND EXTENDING NORTHWARD ALONG INTERSTATE 75. SOME
THUNDERSTORMS MAY BE STRONG WITH GUSTY WINDS...LOCALLY HEAVY
RAINFALL...AND FREQUENT LIGHTNING THE MAIN THREATS. ADDITIONALLY...ATMOSPHERIC
CONDITIONS ARE SUPPORTIVE OF BRIEF WATERSPOUTS WITH THE MORE
INTENSE SHOWERS AND STORMS THAT DEVELOP OVER THE COASTAL WATERS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A SURFACE TROUGH JUST TO THE NORTH OF THE AREA WILL SUPPORT NUMEROUS
SHOWERS AND THUNDERSTORMS OVER THE AREA ON SUNDAY AFTERNOON WITH
LOCALLY STRONG STORMS POSSIBLE ONCE AGAIN. THE FOCUS WILL SHIFT TO
SOUTHEAST GEORGIA PRIMARILY FOR EARLY NEXT WEEK WITH CONTINUED
HEAVY RAINFALL...GUSTY WINDS...AND FREQUENT LIGHTNING THE PRIMARY
THREAT IN THE STRONGER ACTIVITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
DEESE
Heavy Rain, Camden
- When
- August 25, 10:50 AM EST
- Where
- Camden County, Kingsland
- Reported by
- Public
- Coordinates
- 30.800, -81.680
Localized ponding of water of 3-4 inches was observed in the Sugar Mill Plantation subdivision, the entrance to Kings Bay Navy Base and the Wal-Mart parking lot on Highway 40.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Maine, August 25, 20071 death · 1 injured · 52 kt wind · 5 events
- Hail and Damaging Winds in Vermont, August 25, 2007$1.9 million · 1.5 in hail · 40 events
- Hail and Damaging Winds in Pennsylvania, August 25, 20075 injured · $490,000 · 1 in hail · 26 events
- Lightning Strike in Pennsylvania, August 25, 2007$1.3 million · 1 event
- Heat and Hail in Virginia, August 25, 2007$204,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in Florida, August 25, 2007$220,000 · 50 kt wind · 11 events
- Hail and Damaging Winds in New York, August 25, 2007$135,000 · 50 kt wind · 20 events
- Hail and Damaging Winds in Ohio, August 25, 2007$70,000 · 1 in hail · 14 events
- Damaging Winds in North Carolina, August 25, 2007$100,000 · 60 kt wind · 6 events
- Hail in Nebraska, August 25, 2007$110,000 · 1.75 in hail · 3 events
- Damaging Winds and Lightning Strike in Alabama, August 25, 2007$93,000 · 50 kt wind · 4 events
- Heat and Hail in Maryland, August 25, 20071 injured · $28,000 · 50 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46811.